# SDR VNAA0210002

- Difficulty date: October 2, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 16,819 hours, 14,774 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE CREW DISCOVERED THAT THE GEAR WOULD NOT RETRACT AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND FOUND THE RIGHT HAND MAIN LANDING GEAR PROXIMITY SENSOR OUT OF ALIGNMENT.  MAINTENANCE ADJUSTED THE SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
